# SDR DALA2016050703786

- Difficulty date: May 5, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BETWEEN BS 1400 & 1420 S29L HAS CORROSION.  UPON EVALUATION MATERIAL LOSS IS OUT OF LIMITS IAW SRM.  R & R FILLER STRAP IAW DWG, REV D.
